# SDR SWAA2022092646306

- Difficulty date: August 26, 2022
- Submitted: September 26, 2022
- Operation: Air carrier
- Aircraft: N7878A
- Make and model: Boeing 737-7K9
- Aircraft serial: 34320
- Aircraft time: 52,141 hours, 25,914 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Condition: Pulled
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT FLOOR PANEL 241AAF UPPER SURFACE HAS PULLED STRANDS. / [01] DUE TO THE EXTENT OF DAMAGE FABRICATED NEW FLOOR PANEL 241AAF USING BMS 4-17 TY6 LOT#1476675-1. INSTALLED AND CURED INSERTS USING BMS 5-107 LOT#AK1KP9159K AND THERMOMETER ID:ATS2208 DUE:10/2022; PART MARKED AND APPLIED TAPE IAW SRM 53-00-50-2R-O PARA 1.A(NOTE); 5.S AND BDWG 147A5810-8;[02] VALIDATED APPLICABILITY OF SRM 53-00-50-2R-0.;[03] JOB COMPLETE PER SRM 53-00-50-2R-O AND BDWG 147A5810-8
